# SDR 95ZZZX865

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Press Reg Valve
- Part number: 39271411
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATL/MDW - FLT 240 - RETURNED TO ATL DUE TO FLIGHT CREW COULD NOT PRESSURIZE AIRCRAFT IN AUTO OR MANUAL.  REPLACED PRESSURIZED REGULATION VALVE FOR LEFT AIR CONDITIONING PACK AND SEGMENT.
